Alert archive / Louisiana / Wind Advisories in 2019

Wind Advisory 1, NWS Lake Charles, LA

January 19, 201910 parishes in Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Jan 19, 2019, 8:37 AM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Jan 19, 2019, 9:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2019, 8:37 AM CST (14:37 UTC)
In effect from
Jan 19, 2019, 9:00 AM CST
Expired
Jan 19, 2019, 9:00 PM CST
In force
12 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -262 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1629 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-262 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

052 
WWUS74 KLCH 191437
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
837 AM CST Sat Jan 19 2019

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING...

.A strong cold front will move through the region this morning
with winds becoming northwesterly and increasing in speed. Strong
winds will continue through the day as colder and drier air moves
down from the north. Winds expected to taper off towards sunset.

LAZ027>033-041>045-052>055-073-074-TXZ201-215-216-261-262-200000-
/O.CAN.KLCH.LW.Y.0001.190119T1500Z-190120T0000Z/
/O.NEW.KLCH.WI.Y.0001.190119T1500Z-190120T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Hardin-Jefferson-Orange-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Lake Charles, Sulphur, 
Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, 
Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, 
Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Lumberton, 
Silsbee, Beaumont, Sabine Pass, Sea Rim State Park, Orange, 
Vidor, Bridge City, Gist, Buna, Evadale, and Deweyville
837 AM CST Sat Jan 19 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

The National Weather Service in Lake Charles has issued a Wind
Advisory, which is in effect until 6 PM CST this evening. The
Lake Wind Advisory has been cancelled. 

* TIMING...from the late morning hours through sunset today.

* WINDS...20 to 25 mph with gusts to 30 to 35 mph.

* IMPACTS...Hazardous driving conditions, especially high 
  profile vehicles on west-east elevated roadways and bridges. 
  Loose objects such as lawn furniture, trash cans, and 
  trampolines should be secured so they do not blow around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 20 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

TXZ180-259-260-200000-
/O.NEW.KLCH.WI.Y.0001.190119T1500Z-190120T0000Z/
Tyler-Northern Jasper-Northern Newton-
Including the cities of Town Bluff, Fred, Hillister, Ivanhoe, 
Spurger, Warren, Woodville, Holly Springs, Jasper, Kirbyville, 
Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, 
Jamestown, Newton, Wiergate, Bleakwood, and Call
837 AM CST Sat Jan 19 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

The National Weather Service in Lake Charles has issued a Wind
Advisory, which is in effect until 6 PM CST this evening. 

* TIMING...from the late morning hours through sunset today.

* WINDS...20 to 25 mph with gusts to 30 to 35 mph.

* IMPACTS...Hazardous driving conditions, especially high 
  profile vehicles on west-east elevated roadways and bridges. 
  Loose objects such as lawn furniture, trash cans, and 
  trampolines should be secured so they do not blow around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 20 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
1 follow-up statement
325 
WWUS74 KLCH 192128
NPWLCH

URGENT - WEATHER MESSAGE
National Weather Service Lake Charles LA
328 PM CST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING...

.Strong winds will continue through this evening and drier air 
moves down from the north. Winds expected to taper off after 
sunset.

LAZ041>045-052>055-073-074-TXZ215-216-200300-
/O.EXT.KLCH.WI.Y.0001.000000T0000Z-190120T0300Z/
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Jefferson-Orange-
Including the cities of Lake Charles, Sulphur, Hathaway, 
Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, 
Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, 
St. Martinville, Abbeville, Intracoastal City, Meaux, 
Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, 
Centerville, Franklin, Patterson, Berwick, Bayou Vista, 
Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, 
Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, 
Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City
328 PM CST Sat Jan 19 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* TIMING...from the late morning hours through sunset today.

* WINDS...20 to 25 mph with gusts to 30 to 35 mph.

* IMPACTS...Hazardous driving conditions, especially high 
  profile vehicles on west-east elevated roadways and bridges. 
  Loose objects such as lawn furniture, trash cans, and 
  trampolines should be secured so they do not blow around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 20 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

LAZ027>033-TXZ180-201-259>262-200000-
/O.CON.KLCH.WI.Y.0001.000000T0000Z-190120T0000Z/
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper-
Southern Newton-
Including the cities of Fort Polk, Pickering, Leesville, Slagle, 
Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, 
Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, 
Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, 
Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister,
Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, 
Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, 
Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, 
Bleakwood, Call, Gist, Buna, Evadale, and Deweyville
328 PM CST Sat Jan 19 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...from the late morning hours through sunset today.

* WINDS...20 to 25 mph with gusts to 30 to 35 mph.

* IMPACTS...Hazardous driving conditions, especially high 
  profile vehicles on west-east elevated roadways and bridges. 
  Loose objects such as lawn furniture, trash cans, and 
  trampolines should be secured so they do not blow around. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 20 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jan 19, 6:13 AM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Jan 19, 6:13 AM CST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
613 AM CST Sat Jan 19 2019

.AVIATION...Showers and thunderstorms have ended at AEX, BPT and
LCH with the passage of a strong cold front. This boundary and
convection will be advancing across LCH and ARA over the next few
hours with rains then ending. Winds will be shifting west to
northwest with the frontal passage and become strong and gusty as
the morning progresses with MVFR cloudiness lifting into VFR.

&&

.PREV DISCUSSION... /issued 508 AM CST Sat Jan 19 2019/

DISCUSSION...
A squall line extends from Avoyelles parish southwest into
Jefferson county along the upper Texas coast. Numerous cloud to
ground lightning strikes will accompany the stronger storms in the
line. This squall line is proceeding a cold that will move into
southeast Texas and southwest Louisiana today. Winds will swing
around to the northwest and increase in speed. A Lake Wind
Advisory has been posted through the day ending around sunset. As
the storms are moving quickly rainfall totals will generally
average around one inch with two to three inches in the stronger
storms. Rains to end around the noon hour for south central
Louisiana. Clouds will hold in through the day as temperatures
will run about 10 degrees cooler than yesterday.

Tonight will see clouds gradually clearing through the overnight
hours. Look for freezing temperatures in the lakes region of
southeast Texas and central Louisiana with near freezing
temperatures from the I-10 corridor to the coast. Sunday looks to
be clear and cold. Colder temperatures will hold through the first
portion of the coming week but clouds will move back in to
Tuesday with showers following. The next system moves through
early Wednesday with rains ending behind this the front.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  63  29  47  29 /  70   0   0   0
LCH  64  33  50  35 /  60   0   0   0
LFT  67  33  49  33 / 100   0   0   0
BPT  61  32  51  38 /  30   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Lake Wind Advisory until 6 PM CST this evening for LAZ027>033-
     041>045-052>055-073-074.

TX...Lake Wind Advisory until 6 PM CST this evening for TXZ201-215-
     216-261-262.

GM...Gale Warning until 6 AM CST Sunday for GMZ450-452-455-470-472-
     475.

     Small Craft Advisory until 6 AM CST Sunday for GMZ430-432-435.

&&

AVIATION...23
Hazardous weather outlook, Jan 19, 4:41 AM CST, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
441 AM CST Sat Jan 19 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
201045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
441 AM CST Sat Jan 19 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A squall line is moving through the region this morning. This
line of storms will exit south central Louisiana before the noon
hour. Strong northwesterly winds will move in later this morning
as the latest front pushes down and into the coastal waters.

Look for freezing temperatures during the overnight hours tonight
through sunrise.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Colder weather is expected to settle on Sunday into Monday. Rains
return on Tuesday ahead of the next cold front Wednesday.

.SPOTTER INFORMATION STATEMENT...

GMZ430-432-435-450-452-455-470-472-475-201045-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
441 AM CST Sat Jan 19 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Strong northwesterly winds has prompted a Gale Warning for the
coastal waters today behind a cold front that will move into the
central gulf before stalling. Seas up to 8 to 10 feet offshore
and 4 to 6 feet in the nearshore waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Winds will begin to taper off tomorrow and high pressure settles
into the region. This will last through the middle of the week
before the next front comes in from the north.

.SPOTTER INFORMATION STATEMENT...

In the hours before

Special weather statement, Jan 19, 3:00 AM CST, 5 hours 37 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
300 AM CST SAT JAN 19 2019

TXZ180-201-259>261-190945-
Hardin TX-Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
Tyler TX-
300 AM CST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR TYLER...NORTHERN NEWTON...HARDIN
AND JASPER COUNTIES UNTIL 345 AM CST...

At 259 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Pineland to 7 miles northwest of Dayton
Lakes. Movement was east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jasper, Silsbee, Woodville, Newton, Kirbyville, Kountze, Colmesneil,
Warren, Town Bluff, Thicket, Toledo Bend Dam, Saratoga, Ebenezer,
Fred, Wildwood, Burkeville, Browndell, Votaw, Mayflower and Spurger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3049 9454 3076 9460 3106 9432 3116 9391
      3118 9354 3109 9356 3103 9351 3101 9357
      3097 9357 3018 9431 3018 9462 3049 9473
TIME...MOT...LOC 0859Z 252DEG 42KT 3123 9391 3020 9494

MM
Special weather statement, Jan 19, 3:48 AM CST, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
348 AM CST SAT JAN 19 2019

LAZ027-028-030-041-073-TXZ201-215-216-259>262-191030-
West Cameron LA-Calcasieu LA-Beauregard LA-Vernon LA-Rapides LA-
Orange TX-Jefferson TX-Hardin TX-Southern Newton TX-
Northern Newton TX-Northern Jasper TX-Southern Jasper TX-
348 AM CST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAPIDES...BEAUREGARD...
WESTERN CALCASIEU AND VERNON PARISHES...JEFFERSON...SOUTHERN
NEWTON...SOUTHEASTERN HARDIN...ORANGE AND SOUTHEASTERN JASPER
COUNTIES UNTIL 430 AM CST...

At 348 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Montgomery to near Anahuac. Movement was east
at 55 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Beaumont, Port Arthur, Alexandria, Orange, Nederland, Groves, Port
Neches, Lumberton, Vidor, Bridge City, Leesville, West Orange,
Vinton, Rosepine, Merryville, Boyce, Singer, Evadale, Sugartown and
Hineston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3139 9266 3144 9239 3088 9291 3088 9298
      3081 9298 2994 9376 2997 9376 2999 9386
      2983 9394 2982 9393 2975 9435 2989 9436
      2989 9444 3000 9444 3137 9320 3135 9295
      3152 9272
TIME...MOT...LOC 0948Z 255DEG 50KT 3166 9289 2976 9463

MM
Special weather statement, Jan 19, 4:28 AM CST, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
428 AM CST SAT JAN 19 2019

LAZ027>032-041-042-073-TXZ215-216-261-262-191115-
West Cameron LA-Avoyelles LA-Evangeline LA-Allen LA-Vernon LA-
Rapides LA-Calcasieu LA-Jefferson Davis LA-Beauregard LA-
Jefferson TX-Southern Newton TX-Orange TX-Southern Jasper TX-
428 AM CST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...RAPIDES...
BEAUREGARD...CALCASIEU...EASTERN VERNON...ALLEN...NORTHWESTERN
JEFFERSON DAVIS...NORTHWESTERN EVANGELINE AND NORTHWESTERN AVOYELLES
PARISHES...SOUTHEASTERN JASPER...JEFFERSON...SOUTHWESTERN NEWTON AND
ORANGE COUNTIES UNTIL 515 AM CST...

At 428 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Colfax to near High Island.
Movement was east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Beaumont, Lake Charles, Port Arthur, Alexandria, Sulphur, Orange,
Nederland, Groves, Pineville, Port Neches, Vidor, Bridge City,
Oakdale, Westlake, West Orange, Vinton, Iowa, Kinder, Oberlin and
Rosepine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3139 9266 3148 9220 3132 9200 3005 9320
      3005 9333 2989 9334 2977 9346 2976 9358
      2969 9383 2975 9389 2997 9376 2999 9383
      2999 9386 2998 9385 2981 9395 2968 9385
      2956 9436 2989 9437 3135 9298 3152 9272
TIME...MOT...LOC 1028Z 264DEG 45KT 3149 9258 2955 9442

MM
Special weather statement, Jan 19, 5:16 AM CST, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
516 AM CST SAT JAN 19 2019

LAZ028>033-041>043-073-074-TXZ215-191200-
West Cameron LA-Calcasieu LA-Acadia LA-Jefferson Davis LA-
St. Landry LA-Avoyelles LA-Evangeline LA-Allen LA-Beauregard LA-
Rapides LA-East Cameron LA-Jefferson TX-
516 AM CST SAT JAN 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...EASTERN
RAPIDES...JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...EVANGELINE...
NORTHWESTERN ACADIA...CALCASIEU...AVOYELLES...NORTHWESTERN ST.
LANDRY...ALLEN PARISHES IN SOUTHWESTERN LOUISIANA AND SOUTHEASTERN
JEFFERSON COUNTIES UNTIL 600 AM CST...

At 515 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Walters to 17 miles south of Sabine Pass.
Movement was east at 40 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Lake Charles, Alexandria, Sulphur, Eunice, Jennings, Oakdale, Ville
Platte, Cameron, Marksville, Westlake, Bunkie, Mamou, Welsh, Vinton,
Iowa, Kinder, Basile, Oberlin, Glenmora and Elton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3133 9208 3132 9200 3122 9199 3123 9192
      3130 9191 3121 9170 2975 9311 2980 9334
      2969 9384 2975 9389 2970 9385 2965 9411
      2981 9395 2980 9389 2984 9392 2983 9380
      2999 9378 3147 9221
TIME...MOT...LOC 1115Z 249DEG 33KT 3147 9199 2949 9398

MM
Special weather statement, Jan 19, 5:59 AM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
559 AM CST SAT JAN 19 2019

LAZ029-032-033-042>045-052-074-191245-
Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-Vermilion LA-
Avoyelles LA-Evangeline LA-Upper St. Martin LA-East Cameron LA-
559 AM CST SAT JAN 19 2019

...SPECIAL WEATHER STATEMENT...

At 559 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Deer Park to near Chataignier to near
Cameron. Movement was east at 40 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Lafayette, Opelousas, Crowley, Eunice, Jennings, Scott, Breaux
Bridge, Rayne, Carencro, Ville Platte, Kaplan, Church Point, Lake
Arthur, Simmesport, Iota, Gueydan, Krotz Springs, Leonville,
Arnaudville and Melville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2976 9312 2977 9331 3008 9294 3008 9289
      3011 9291 3058 9234 3124 9181 3120 9169
      3107 9171 3098 9180 3086 9182 3071 9173
      3050 9175 3049 9171 2959 9265
TIME...MOT...LOC 1159Z 250DEG 37KT 3138 9164 3060 9227 2981 9322

MM
Special weather statement, Jan 19, 6:45 AM CST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
645 AM CST SAT JAN 19 2019

LAZ033-043>045-052-053-074-191330-
Acadia LA-Iberia LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-East Cameron LA-
645 AM CST SAT JAN 19 2019

...SPECIAL WEATHER STATEMENT...

At 645 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Morganza to 7 miles southwest of
Rockefeller Wildlife Range. Movement was east at 50 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Catahoula,
Scott, Breaux Bridge, Rayne, Carencro, St. Martinville, Kaplan,
Church Point, Gueydan, Krotz Springs, Leonville, Arnaudville,
Melville, Palmetto and Rockefeller Wildlife Range.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2959 9265 2973 9302 3084 9180 3071 9173
      3050 9175 3050 9170 3044 9164 3036 9165
      3026 9159 3024 9151 2979 9199 2972 9214
      2972 9215 2976 9213 2975 9221 2971 9218
      2970 9210 2953 9228
TIME...MOT...LOC 1245Z 261DEG 42KT 3070 9165 2962 9286

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 3:15 AM CSTTornado WarningLCHRapides30 min
Jan 19, 3:48 AM CSTSpecial Weather StatementLCHBeauregard, Vernon42 min
Jan 19, 4:26 AM CSTLake Wind AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more4 hr
Jan 19, 4:28 AM CSTSpecial Weather StatementLCHAllen, Beauregard, Calcasieu, Rapides, Vernon47 min
Jan 19, 4:38 AM CSTSpecial Marine WarningLCH52 min
Jan 19, 5:16 AM CSTSpecial Weather StatementLCHAllen, Avoyelles, Calcasieu, Cameron, Evangeline, Jefferson Davis44 min
Jan 19, 5:59 AM CSTSpecial Weather StatementLCHAcadia, Cameron, Lafayette, Saint Landry46 min
Jan 19, 6:06 AM CSTSpecial Marine WarningLCH54 min
Jan 19, 6:45 AM CSTSpecial Weather StatementLCHLafayette, Saint Landry, Vermilion45 min
Jan 19, 7:00 AM CSTSpecial Marine WarningLCH60 min
Jan 19, 11:03 AM CSTRiver Flood WarningLCHCalcasieu21 days
Jan 19, 11:03 AM CSTRiver Flood WarningLCHCalcasieu5 days
Jan 19, 11:03 AM CSTRiver Flood WarningLCHVernon61 hr
Jan 19, 3:11 PM CSTLow Water AdvisoryLCH21 hr
Jan 19, 2:21 AM CSTSpecial Weather StatementLCHTyler39 min
Jan 19, 3:00 AM CSTSpecial Weather StatementLCHHardin, Jasper, Tyler45 min

Nearby

Wind Advisories in Louisiana, 2019Wind Advisories in Texas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.